# SDR REXA2016011500040

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 19,584 hours, 12,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER LIGHT WILL STAY ON LT AFT OVERWING EMER LIGHT WILL NOT STAY.  R & R BATTERY & BATTERY CHARGER IAW AMM 33-51-17.  OPERATIONS CHECKED GOOD.  OK FOR SERVICE.
